# SDR 2002F00952

- Difficulty date: July 3, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N7642U
- Make and model: Boeing 727222
- Aircraft serial: 19915
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Pan
- Part number: 6521631143
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND LEFT WING OUTBOARD FORE FLAP LOWER SURFACE PAN CRACKED, AT OUTBOARD SEQUENCE CARRIAGE ATTACH FITTING, WLB 445.  (M)
